Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 25, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 2, 2021, 6:21 PM CST for Montgomery County, Robertson County, Tennessee. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2021, 6:21 PM CST (00:21 UTC)
- Expired
- Mar 2, 2021, 11:48 PM CST
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 22 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 38.14 ft at Mar 1, 2021, 6:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
694
WGUS84 KOHX 030021
FLSOHX
Flood Advisory
National Weather Service Nashville TN
621 PM CST Tue Mar 2 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
TNC125-147-031230-
/O.NEW.KOHX.FL.Y.0025.210303T0021Z-210303T1800Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
621 PM CST Tue Mar 2 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Red River At Port Royal.
* From this evening to Wednesday afternoon.
* At 5:30 PM CST Tuesday the stage was 29.8 feet and falling.
* Action stage is 25.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to fall to 9.5 feet Sunday
morning.
* Impact...At 30.0 feet, Low lying agricultural areas along the Red
River from the Kentucky State Line to Adams, past Port Royal State
Park, and on the Sulpher Fork from near Springfield to near Cedar
Hill, to Port Royal State Park begin to flood.
&&
LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
271 follow-up statement
414
WGUS84 KOHX 030548
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1148 PM CST Tue Mar 2 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
TNC125-147-030700-
/O.CAN.KOHX.FL.Y.0025.000000T0000Z-210303T1800Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1148 PM CST Tue Mar 2 2021
...The Flood Advisory for the Red River At Port Royal has been
cancelled...
The Flood Advisory is cancelled for
the Red River At Port Royal.
* At 11:30 PM CST Tuesday the stage was 24.3 feet and falling.
* Action stage is 25.0 feet.
* Forecast...The river is expected to continue falling.
&&
LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
RoseWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 2, 4:31 PM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 2, 4:31 PM CST, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Nashville TN 431 PM CST Tue Mar 2 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Skies have cleared out nicely so far today with a few clouds beginning to make their way back into Middle TN. Still on track to see a few showers late this afternoon and into this evening mainly south of I-40 as a weak upper-level disturbance passes through. While there is still some flooding issues ongoing for some of our larger rivers, rainfall amounts will likely stay below a few tenths of an inch and shouldn't really do much of anything. Any showers we do see will clear out shortly after midnight. Following this very weak disturbance things will be quiet for the next few days. Upper level ridging will begin to build into the area keeping away any additional showers for now. Expect to see temps warm a degree or two tomorrow and Thursday, with highs into the 60s for much of the area. An additional frontal passage will swing through Thursday afternoon with a weak upper-level low passing overhead Friday. Models do want to keep this frontal passage dry, but temps will likely get knocked back into the 50s for our highs on Friday and Saturday as a result which is closer to our seasonal normals. By the beginning of next week an upper level ridge will build into place across the region once again. This pattern will ultimately lead to a continued dry weather pattern and probably allow temps to creep up even higher. Have highs in the mid to upper 60s to start next week, which is a little above average for the time of year. && .AVIATION... 00Z TAF DISCUSSION. Gulf system is passing to our south this afternoon and evening. Some of the moisture might make it as far north as CSV and MQY, in the form of light showers. However, given the dryness of the current airmass, will only include vcsh at CSV for now. Otw, look for clearing skies aft 08Z. Remainder of taf period looks uneventful with p6sm and skc in place. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Adcock AVIATION........21
Hazardous weather outlook, Mar 2, 3:15 AM CST, 15 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 315 AM CST Tue Mar 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 315 AM CST Tue Mar 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:51 PM CST | River Flood Advisory | OHX | Montgomery | 31 hr |
| Mar 2, 7:47 PM CST | River Flood Warning | OHX | Perry | 7 hr |
| Mar 3, 1:05 AM CST | River Flood Advisory | OHX | Hickman | 24 hr |
| Mar 3, 2:37 AM CST | River Flood Advisory | OHX | Perry | 13 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.